New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ninny5
Regular Member


Date Joined Jun 2007
Total Posts : 20
   Posted 7/23/2007 4:48 AM (GMT -7)   
HELLO GUYS. I AM FEELING REALLY GUILTY. I WAS ON MTX FOR 1 MONTH. VERY WEEK AND THREW UP ALOT. I WEEK AGO THURSDAY. I COULD NOT EVEN GET UP OFF THE COUCH. IT WAS AWFUL CALLED DR. SHE FINALLY TOOK ME OFF MTX AND GAVE ME ARAVA. I WOULD NOT HAVE ATE FOR 4 DAYS. I HAD TO MAKE MYSELF. YOU NO HOW WHEN YOU PUT FOOD IN YOUR MOUTH AND IT JUST GROWS? WELL STILL THREW UP . DO NOT KNOW IF JUST BECAUSE I WAS STILL RUN DOWN. LAST SUNDAY I QUIT TAKING EVERYTHING. VERY ROUGH WEEK LOTS OF PAIN AND SWELLING. I AM TAKING A NATURAL SUPPLEMENT WITH MSM ,CHERRY JUICE. I HAVE TO TAKE MY PILL TO HELP ME SLEEP AFTER NOT SLEEPING FOR 3 NIGHTS, I ALSO TAKE A DARVOCET FOR THE PAIN BEFORE BED. I WAS WANTING SOME ADVICE. MY PREACHER SAYED YESTERDAY OH! YOUR MEDS MUST BE WORKING YOU LOOK BETTER. I SAID I QUIT TAKING THEM. HE LOOKED SO STUNNED THEN SAID WE BETTER PRAY about THIS. I WAS SO SICK FOR 2 WEEKS I DID NOT EVEN SEE MY GRANDAUGHTER. NOW WHEN I TALK TO HER SHE SAYS NINNY ARE YOU STILL SICK. MY MIDDLE DAUGHTER LOST IT ON SATURDAY SHE CRIED AND CRIED . MOM I DO NOT WANT SOMETHING TO HAPPEN TO YOU. I HAVE LOST TWELVE POUNDS SINCE I STARTED ALL THIS . MY QUESTION IS AM I BEING SELFISH THAT I DO NOT WANT TO BE SICK. IS THE ENDING GOING TO BE WORSE?

momto3
Veteran Member


Date Joined Nov 2006
Total Posts : 1331
   Posted 7/23/2007 11:46 AM (GMT -7)   
Hi,

When I first started on my MTX, I too felt horrible! Finally at around week 8 or 9, I had the fatigue where you can hardly get out of bed, and my doctor prescribed Leucovorin to take after my dose of MTX. Did you tell your doctor about how poorly you feel? There are meds to help with the symptoms brought about by the MTX. I told my doctor I just couldn't stand the awful fatigue and now I am doing better with the MTX even after he increased my dose once again (20mg) Yes, it was a difficult start, and I too lost several pounds, just for not feeling well.

I tried to go med free and it didn't work out for me personally, but you have to do what is best for you.

I'm so sorry you are having such a difficult time...I hope it gets better.

magsmom
New Member


Date Joined Mar 2007
Total Posts : 9
   Posted 7/26/2007 1:31 PM (GMT -7)   

Hey ninny,

I have been on MTX for 6 months.  When I first started taking it, I did feel GROSS and so tired, I thought I wouldn't make it.  After 1 month, I asked to be put on the injectable type which has been MUCH better as far as the GI symptoms are concerned.  I also take 3 folic acid tablets/day except on the day I give myself a shot.  I am not getting better like my rheumatologist hoped I would, and since I took Sulfasalazine earlier this summer and it made me SICK LIKE I HAD THE FLU PLUS NO APPETITE, he is going to try me on Humira.  Evidently, you have to go through these various drugs to show the insurance company that you tried the inexpensive drugs first.  I know how miserable you are.  I am 48 and lately, I feel 78, and I can't imagine what it will be like when I am much older!  Hang in there and try the injectable MTX (it DOES not hurt).  You might find that not having it on your stomach will make it much easier to take.

magsmom

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:09 PM (GMT -7)
There are a total of 2,735,033 posts in 301,268 threads.
View Active Threads


Who's Online
This forum has 151368 registered members. Please welcome our newest member, Martinese.
357 Guest(s), 11 Registered Member(s) are currently online.  Details
Thankuall, Bololidat, Laker7491, THE HAPPY TURTLE, Sarebear89, LG13, Huddie, ChickenArise, sam12, Blu's Mama, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer